# SDR MWEA011420

- Difficulty date: November 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,614 hours, 32,652 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413509
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR CONTROL TAB UPPER SURFACE HAS A DENT BETWEEN THE NR 3 AND NR 4 HINGE POINTS, .75 BY .5 INCH.  FABRICATED CORE, FILLER AND DOUBLER.  HOT BONDED REPAIR AND REPAINTED TRIM TAB.  PERFORMED WEIGHT AND BALANCE.
